# SDR ASAA2015090412941

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 33,585 hours, 10,243 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED DURING TAXI OUT.  ACFT GROUNDED.  QRH PROCEDURE SUCCESSFULLY RESOLVED THE ISSUE AND CLEARED THE DISAGREEMENT.
